# SDR DXTA200802793

- Difficulty date: January 24, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N896QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258640
- Aircraft time: 3,672 hours, 2,506 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AIR484843
- Part serial: APB030691
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Part time: 3,672 hours, 2,506 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT21, MLG RED LIGHT ILLUMINATES WHEN AC IS ACCELERATED ABOVE ABOUT 280KIAS.  REMOVED MALFUNCTIONING RT MLG DOOR ACTUATOR AND INSTALLED OVERHAULED ACTUATOR IAW MAINT CONTROL. VERIFIED ALL RT MLG INDICATION WIRING CONDITION AND SECURITY WITH SATISFACTORY RESULTS. VERIFIED AND ADJUSTED RT MLG DOOR RIGGING WITH SATISFACTORY RESULTS. ALL WORK PERFORMED IAW AMM CH 32-10-41 AND CH 32-60-00.  RT MLG DOOR ACTUATOR AND INDICATION OPERATIONAL AND LEAK CHECKED SATISFACTORY.
